# SDR 2008UALA03004

- Difficulty date: May 26, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N921UA
- Make and model: Boeing 737522
- Aircraft serial: 25388
- Aircraft time: 45,081 hours, 32,573 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1619
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LIGHT ON LEFT UPPER AFT OF EMERGENCY EXIT INOP.  SUSPECT FAULTY LAMP.  REPLACED LAMP, OP CHECKED GOOD.  AC OK FOR SERVICE.
